# SDR AALA20090916SFO01

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 66,552 hours, 10,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER AISLE FLIGHT ATTENDANT FLASHLIGHT HAS BROKEN STRAP.  REPLACED FLASHLIGHT BATTERY AND SECURED STRAP.
